# SDR USAA010617

- Difficulty date: April 7, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SIDE CHORD ANGLES HAVE CRACKS 2 INCHES ON LEFT SIDE, 1.75 INCH ON RIGHT SIDE, BS 178 LEFT AND RIGHT SIDE, BETWEEN WL 185 AND WL 216.  DAMAGE REMOVED, SPLICED IN NEW SIDE CHORD SECTION P/N 651630086/87 PER E 5300V157.  (M)
